# SDR AALA20012082

- Difficulty date: November 28, 2001
- Submitted: September 12, 2003
- Operation: Air carrier
- Aircraft: N7055A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 462
- System (JASC): 2210 · Autopilot System
- Part: Damper
- Condition: Defective
- Location: Vertical Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, E
- Precautionary procedure: A

## Discrepancy

LIM - FLT 918 - EN ROUTE LIM-MIA, DURING CLIMB-OUT DETECTED RUDDER VIBRATION.  VIBRATION INCREASED AFTER TURNING OFF AUTOPILOT.  RETURNED LIM AND LANDED WITHOUT FURTHER INCIDENT.  ACCOMPLISHED RUDDER ATTACHMENT INSPECTION AND VERTICAL STABILIZER ATTACHMENT INSPECTION.  ALL FOUND NORMAL.  REPLACD YAW DAMPER ACTUATOR AND BOTH FLIGHT AUGMENTATION COMPUTERS.  ACCOMPLISHED OPERATIONAL CHECK OF YAW DAMPER SYSTEM AND AUTO PILOT SYSTEM.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
